# SDR TWAA9912601

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49379
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE SLIDE EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE BATTERY.  CHECK-C 8-3-99 STL.
